# SDR SWAA2025061280619

- Difficulty date: June 11, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N8852Q
- Make and model: Boeing 737-8
- Aircraft serial: 67497
- Aircraft time: 7,457 hours, 4,134 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMER FLASHLIGHT SEAL BROKEN AND UNIT WILL NOT TEST<[01] R & R? D FLT DECK EMER FLASHLIGHT BATTERY AND SEAL IAW AMM 25-64-00.
